Follow
Samuel J. Taylor
Samuel J. Taylor
Associate Professor of Mathematics, Temple University
Verified email at temple.edu - Homepage
Title
Cited by
Cited by
Year
Convex cocompactness and stability in mapping class groups
M Durham, SJ Taylor
Algebraic & Geometric Topology 15 (5), 2837-2857, 2015
762015
Hyperbolic extensions of free groups
S Dowdall, S Taylor
Geometry & Topology 22 (1), 517-570, 2017
532017
The geometry of purely loxodromic subgroups of right-angled Artin groups
T Koberda, J Mangahas, S Taylor
Transactions of the American Mathematical Society 369 (11), 8179-8208, 2017
472017
The co‐surface graph and the geometry of hyperbolic free group extensions
S Dowdall, SJ Taylor
Journal of Topology 10 (2), 447-482, 2017
412017
Fibered faces, veering triangulations, and the arc complex
YN Minsky, SJ Taylor
Geometric and Functional Analysis 27 (6), 1450-1496, 2017
302017
Random extensions of free groups and surface groups are hyperbolic
SJ Taylor, G Tiozzo
International Mathematics Research Notices 2016 (1), 294-310, 2016
302016
Intersection properties of stable subgroups and bounded cohomology
Y Antolín, M Mj, A Sisto, SJ Taylor
Indiana University Mathematics Journal 68 (1), 179 - 199, 2019
282019
Pulling back stability with applications to Out (Fn) and relatively hyperbolic groups
T Aougab, MG Durham, SJ Taylor
Journal of the London Mathematical Society 96 (3), 565-583, 2017
28*2017
Counting loxodromics for hyperbolic actions
I Gekhtman, SJ Taylor, G Tiozzo
Journal of Topology 11 (2), 379-419, 2018
252018
Largest projections for random walks and shortest curves in random mapping tori
A Sisto, SJ Taylor
Mathematical Research Letters 26 (1), 293 - 321, 2019
242019
Right-angled Artin groups and Out() – I. Quasi-isometric embeddings
SJ Taylor
Groups, Geometry, and Dynamics 9 (1), 275-316, 2015
21*2015
A note on subfactor projections
SJ Taylor
Algebraic & Geometric Topology 14 (2), 805-821, 2014
212014
Flows, growth rates, and the veering polynomial
MP Landry, YN Minsky, SJ Taylor
Ergodic Theory and Dynamical Systems 43 (9), 3026-3107, 2023
192023
A polynomial invariant for veering triangulations
MP Landry, YN Minsky, SJ Taylor
Journal of the European Mathematical Society, 2023
162023
Counting problems in graph products and relatively hyperbolic groups
I Gekhtman, SJ Taylor, G Tiozzo
Israel Journal of Mathematics 237, 311-371, 2020
142020
Cannon–Thurston maps for hyperbolic free group extensions
S Dowdall, I Kapovich, SJ Taylor
Israel Journal of Mathematics 216, 753-797, 2016
142016
Small intersection numbers in the curve graph
T Aougab, SJ Taylor
Bulletin of the London Mathematical Society 46 (5), 989-1002, 2014
132014
The Jones polynomial and boundary slopes of alternating knots
CL Curtis, SJ Taylor
Journal of Knot Theory and Its Ramifications 20 (10), 1345-1354, 2011
132011
Random veering triangulations are not geometric
D Futer, SJ Taylor, W Worden
Groups, Geometry, and Dynamics 14 (3), 1077-1126, 2020
102020
Convex cocompactness in mapping class groups via quasiconvexity in right-angled Artin groups
J Mangahas, SJ Taylor
Proceedings of the London Mathematical Society 112 (5), 855-881, 2016
102016
The system can't perform the operation now. Try again later.
Articles 1–20